MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 1-LUMEN 5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC KIT: 1-LUMEN 5 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number AK-04301-J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the catheter was suspected to be leaking during placement.Therefore, it was removed and replaced with a new one.No injury to the patient occurred." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one single-lumen catheter.Signs of use in the form of biological material were observed on the returned catheter.A catheter clamp and fastener were attached towards the proximal end of the catheter body.Visual analysis revealed a hole between the catheter clamp and the juncture hub.Microscopic analysis confirmed the damage, and the edges of the hole appeared smooth and uniform which is consistent with contact with a sharp instrument (i.E.Scissors, scalpel, needle bevel, etc).The hole in the catheter measured 19 mm from the juncture hub.The catheter body length measured 207 mm, which is not within the specification limits of 201.5 mm - 210.5 per catheter product drawing.The catheter outer diameter measured 1.67 mm, which is within the specification limits of 1.65 mm - 1.75 mm per catheter extrusion product drawing.The catheter was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." the lumen was flushed using a lab inventory syringe filled with water.A leak was observed at the hole.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of a catheter leak was confirmed through complaint investigation of the returned sample.Visual inspection revealed a hole towards the proximal end of the catheter body.The edges of the hole were smooth and appeared consistent with contact with a sharp instrument (i.E.Scalpel, scissors, needle bevel , etc.).Functional testing revealed a leak through the hole when flushing the lumen.Based on these circumstances, unintentional use error (contact with sharps) likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC KIT: 1-LUMEN 5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23393072
Report Number3006425876-2025-01000
Device Sequence Number13274951
Product Code DQY
UDI-Device Identifier00801902101914
UDI-Public(01)00801902101914(11)240207(17)261231(10)71F24A1464(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAK-04301-J
Device Lot Number71F24A1464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown